| Catalog Number |
02.12.E0212FR |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
03/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 april 2024 lot 2314121: (b)(4) items manufactured and released on 13-jul-2023.Expiration date: 2028-06-28.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.E002rp patella resurfacing size 2 e-cross (k202022) lot 2319973: (b)(4) items manufactured and released on 23-oct-2023.Expiration date: 2028-10-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 3 months from the primary, the patient came in reporting instability due to the patella dislocating laterally and the cause is unknown.The surgeon released the patella more laterally and upsized the insert (from 12 mm to 17 mm).The surgery was completed successfully.